Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I am Mary and I am 19. My question is regarding ibuprofen. I usually take it when I have headache and this happens always around my period; usually a day before and a day or two after it. When I start to feel pain I take it, go to may room and rest and after few hours I feel fine. But, my mother says ibuprofen can cause major digestive disorders and that I shouldn’t take it at all. I never had any problems with my stomach and I think my mother is wrong.

Loading...

Hello! Ibuprofen is one of NSAIDs (non-steroid anti-inflammatory drugs) that are usually known as drugs that can cause possible gastrointestinal problems. Your mother is just too worried (like all mothers) and there is nothing wrong with it. Actually, Ibuprofen has the lowest incidence of gastrointestinal adverse reactions of all NSAIDs. Of course this is true when you take the recommended dose. Common adverse reactions may be nausea, diarrhea, dizziness and rarely gastrointestinal ulceration/bleeding. But, don’t worry taking one or two tablets of Ibuprofen once a month would not create such reactions.
Reply

Loading...